# SDR AALA202106169004

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 14,695 hours, 5,521 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MASTER WARNING AFTER LEVEL OFF OCCURRED 2 SEPARATE TIMES 1 MINUTE DURATION COULD NOT CONFIRM THE SOURCE . ECAM LAV SMOKE LAV 2. AS PER AMM TASK 26-17-00 OPERATIONAL TESTED AND PERFORMED MCDU TEST .ALL CHECKS NORMAL, NO MESSAGES OR WARNINGS.
